Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/195110| Title: | Об отношении длины окружности к диаметру |
| Authors: | Радыно, Е. М. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 2000 |
| Publisher: | Минск : БГУ |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2000. - № 3. – С. 83-86. |
| Abstract: | Generalization of the notion of number л for arbitrary nonit of euclidian plane is given and strict estimate of л is obtained. |
| URI: | http://elib.bsu.by/handle/123456789/195110 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 2000, №3 (сентябрь) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

